All Journal Entries Journals
Previous | Next

Everybody has a story....

Nov 30, 2007 - 1 comments
Tags:

tramadol story



     It's been since Thanksgiving since my comfy little life changed. I couldn't get my tramadol shipment cuz of the holiday. I was used to taking *30* 50mg pills every day. That Wednesday I had 2, Thursday zero. I didn't know what to do, thought I could just "handle it" and hope FedEx came quick on Friday. On Thanksgiving morning I could not take the withdrawls from tramadol anymore...the newest was a fainting episode in the bathroom that left me scared, bruised, maybe seizing, and suffering with whiplash. My husband took me to the ER and just about crapped his pants along with the Doc when I revealed the extent of my usage.
     I don't know how my use got so high. 2 years ago it was only 2 or 3 each day. Every so often I would take another, no bad effects happened, so I continued with the new higher dose. All of a sudden, about 1 year ago I realized I was taking a handful at a time.
     I miss the calm, easygoing feeling I always got with the tramadol (kinda like vicodin, but not so dizzy). No anxiety, any problems I had could be resolved-no biggie. Now everything is a biggie.
     My husband is only giving me 4 pills each day. From 30 down to 4 is a big enough accomplishment I guess, but I'm not proud-I feel like something is missing in life now. Everything seemed better before Thanksgiving, now every day is a struggle to get through until the next dose. Constantly watching the clock, restless, and so damn lifeless. I know I could have caused some big damage inside myself (maybe I have already) but I couldn't get the willpower to taper on my own. I can still think of lots of excuses to wait a little longer before trying to wean myself. So that's why my husband hid the bottle and gives me only 4 to see me through.
    

Comments
Post a Comment
350867_tn?1208245609
by uvlvrebel, Dec 20, 2007
that's a fast taper. i'm glad to hear that you're alive, no joke.  the seizure thing I know personally is scary; but, can be a good mental reinforcement to stay clean.  I read somewhere on here that when you cut down like that your body will hav to readjust to that amount and it could take 2 weeks for "normalcy".  I've been c/t from opiates +soma/xanax since around the same time and still feel pretty damn useless, so don't fret.  look up all the old posts regarding what to do during withdrawals.. hot showers work wonders.  don't worry bout the damage now, it's impt to just get through it; your body will heal itself- an amazingly resilent machine.  
_rebel

Post a Comment